# SDR ABXA040028

- Difficulty date: December 30, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 59,542 hours, 36,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT LONGERON 2 LT, STA. 1076. REPLACED SECTION OF FRAME BETWEEN LONGERON 3 LT AND 3 RT IAW DC-9 SRM 51-30-5.
